# SDR ASAA2016072817577

- Difficulty date: July 28, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,933 hours, 6,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE IN FORWARD WET AREA BS 344 - 360, BL 0, WL 208.1 CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5400 SHT 32 REV.
